Alert archive / U.S. Virgin Islands / Rip Current Statements in 2016

Rip Current Statement 39, NWS JSJ

September 5, 2016

NWS JSJ issued this rip current statement at Sep 5, 2016, 8:56 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2016, 8:56 PM CDT (01:56 UTC)
Expired
Sep 6, 2016, 3:07 AM CDT
In force
6 hr
Issued by
NWS JSJ

The text

As transmitted.

207 
WHCA42 TJSJ 060156
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
956 PM AST MON SEP 5 2016


PRZ003-VIZ002-061000-
/O.NEW.TJSJ.RP.S.0039.160906T0156Z-160906T1200Z/
SOUTHEAST-ST CROIX-
956 PM AST MON SEP 5 2016

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 AM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP
CURRENT RISK...WHICH IS IN EFFECT UNTIL 8 AM AST TUESDAY. 

* LOCATION...SOUTHEAST PUERTO RICO AND ST. CROIX IN THE U.S.
  VIRGIN ISLANDS

* TIMING...THROUGH EARLY TUESDAY MORNING. 

* IMPACTS...ROUGH SURF AND RIP CURRENTS WILL CREATE DANGEROUS 
  CONDITIONS FOR SWIMMERS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. 

&&

$$
1 follow-up statement
395 
WHCA42 TJSJ 060807
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
407 AM AST TUE SEP 6 2016

PRZ003-VIZ002-060915-
/O.CAN.TJSJ.RP.S.0039.000000T0000Z-160906T1200Z/
SOUTHEAST-ST CROIX-
407 AM AST TUE SEP 6 2016

...HIGH RIP CURRENT RISK IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE HIGH
RIP CURRENT RISK. 

THE LOCAL WINDS AND SEAS ARE DIMINISHING AND THEREFORE THE HIGH
RIP CURRENT RISK WAS CANCELLED. HOWEVER...THERE IS A MODERATE RISK
OF RIP CURRENTS ACROSS MANY OF THE COASTLINES OF PUERTO RICO AND
THE U.S. VIRGIN ISLANDS



$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this rip current statement went out at Sep 5, 3:15 PM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Sep 5, 3:15 PM CDT, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
415 PM AST MON SEP 5 2016

.SYNOPSIS...
A tropical wave will slowly move westward across the region
tonight and will move out of the area by late Tuesday. Drier air
and subsidence in the wake of the wave will move over the region
Wednesday before moisture increases again this weekend.

&&

.DISCUSSION...
Satellite and radar observations indicate the tropical wave is
moving slowly west into the region with numerous showers and a few
thunderstorms. Winds of 20 knots have been common, with gusts of
30 to 40 knots observed in the heaviest showers. Periods of heavy
rain tonight in squalls may produce local flooding in some urban
areas, roadways, and areas vulnerable to flooding across Puerto
Rico tonight, but radar trends indicate the heaviest rain may stay
mostly south of the island. Regardless, people living in areas
vulnerable to flooding should stay aware tonight in case warnings
are needed.

The tropical wave will push west of the area Tuesday, with winds
and rain chances gradually decreasing to more seasonal levels.
Models indicate a slight uptick in moisture toward the weekend as
another tropical wave approaches, which may lead to higher shower
chances and a slight increase in winds. However, this next
tropical wave does not appear to be nearly as strong as the one
moving through the area tonight.

&&

.AVIATION...
While VFR conditions prevail outside of rain areas, the tropical
wave is leading to gusty easterly winds at many TAF sites. Brief
periods of IFR and higher wind gusts are possible as showers and
thunderstorms pass over the TAF sites tonight. Winds and rain
chances will decrease Tuesday.

&&

.MARINE...
The Small Craft Advisory will continue through this evening for
the waters south of Puerto Rico for winds up to 20 knots and
significant wave heights of 6 to 8 feet. Stronger winds and
locally higher seas are likely in the vicinity of heavy showers
and thunderstorms. The advisory may need to be extended in time
tonight for the waters southwest of Puerto Rico as strong winds
and rough waters may linger for a few hours. Seas will gradually
improve area wide Tuesday.

On Wednesday, a northerly swell will arrive in the northern
waters from Post-Tropical Storm Hermine. Observational data and
coordination with TAFB indicate the swell may be stronger than
indicated in the latest Wave Watch model output, so seas may need
to be increased in this area in later forecasts.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  80  86  80  86 /  50  40  10   0
STT  82  83  82  82 /  70   0  20  50

&&

.SJU Watches/Warnings/Advisories...
PR...High Rip Current Risk until 8 PM AST this evening for Central
     Interior-Northeast-Southeast.

     Small Craft Advisory until 8 PM AST this evening for Southeast.

VI...High Rip Current Risk until 8 PM AST this evening for St Croix.

     Small Craft Advisory until 8 PM AST this evening for
     St.Thomas...St. John.. and Adjacent Islands.

AM...High Rip Current Risk until 8 PM AST this evening for Coastal
     Waters of Southern Puerto Rico out 10 NM.

     Small Craft Advisory until 8 PM AST this evening for Anegada
     Passage Southward to 17N-Atlantic Waters of Puerto Rico and
     USVI from 10 NM to 19.5N-Coastal Waters of Southern Puerto
     Rico out 10 NM-Coastal Waters of Southern USVI Vieques and
     Eastern Puerto Rico out 10 NM.

     Small Craft Advisory until 2 AM AST Tuesday for Caribbean Waters
     of Puerto Rico from 10 NM to 17N-Mona Passage Southward to
     17N.

&&

KS/WFO MFL
Hazardous weather outlook, Sep 5, 8:27 AM CDT, 12 hours 29 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
455 AM AST LUNES 5 DE SEPTIEMBRE DE 2016

AMZ710>745-PRZ001>013-060900-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-
INTERIOR ESTE-CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-
NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
455 AM AST LUNES 5 DE SEPTIEMBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS
FUERTES Y VIENTOS EN RAFAGAS BREVES HOY, PARTICULARMENTE A TRAVES DEL ESTE DE PUERTO RICO.

.INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR INUNDACIONES URBANAS Y DE RIACHUELOS.

.TROMBAS MARINAS...TROMBAS MARINAS BREVES SON POSIBLES A TRAVES DE LAS AGUAS COSTERAS FUERA DE LA COSTA DE PUERTO RICO.

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE CULEBRA, VIEQUES, Y LA COSTA ESTE DE PUERTO RICO.

.OLEAJE...OLEAJE PELIGROSO DE HASTA 11 PIES SE ESPERA A TRAVES DE LAS AGUAS MAR AFUERA DEL CARIBE.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS A TRAVES DE LA MAYORIA DE LAS PLAYAS LOCALES.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

SE ESPERA QUE LA ONDA TROPICAL CAUSE UN AUMENTO EN LA ACTIVIDAD DE
AGUACEROS Y TRONADAS HASTA EL MARTES QUE PODRIA CAUSAR
ALGUNAS INUNDACIONES URBANAS Y DE RIACHUELOS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS
FUERTES, INUNDACIONES  Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL
DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-060900-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
455 AM AST LUNES 5 DE SEPTIEMBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA POSIBILIDAD DE TRONADAS CON LLUVIAS FUERTES Y
VIENTOS BREVES EN RAFAGAS A TRAVES DE LAS ISLAS VIRGENES HOY.

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 NUDOS SE ESPERAN A
TRAVES DE LAS ISLAS VIRGENES.

.OLEAJE...OLEAJE PELIGROSO DE HASTA 11 PIES SE ESPERA A TRAVES DE
LAS AGUAS MAR AFUERA DEL CARIBE.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS PLAYAS DE SANTA CRUZ Y LAS PLAYAS DEL SUR Y  ESTE
DE SAN TOMAS Y SAN JOHN.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

SE ESPERA QUE LA ONDA TROPICAL CAUSE UN AUMENTO EN LA ACTIVIDAD DE
AGUACEROS Y TRONADAS HASTA EL MARTES QUE PODRIA CAUSAR
ALGUNAS INUNDACIONES URBANAS Y DE RIACHUELOS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS
FUERTES, INUNDACIONES, TROMBAS MARINAS,  Y CORRIENTES SUBMARINAS
AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

In the hours before

Special weather statement, Sep 5, 3:18 PM CDT, 5 hours 38 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
352 PM AST LUNES 5 DE SEPTIEMBRE DE 2016

PRZ001>004-012-013-052145-
NORESTE-CULEBRA-SAN JUAN Y VECINDAD-ESTE INTERIOR-
SURESTE-VIEQUES-
352 PM AST LUNES 5 DE SEPTIEMBRE DE 2016

...UNA AREA DE FUERTES TRONADAS AFECTARA A LOS MUNICIPIOS DE SAN
LORENZO...LUQUILLO...YABUCOA...GURABO...LAS PIEDRAS...CEIBA...
CANOVANAS...NAGUABO...JUNCOS...TRUJILLO ALTO...HUMACAO...CULEBRA...
LOIZA...FAJARDO...VIEQUES...CAROLINA YRIO GRANDE...

A LAS 3:46 PM AST...UNA LINEA DE AGUACEROS Y TRONADAS AISLADAS CON
AREAS DE FUERTES LLUVIAS Y VIENTOS EN RAFAGA SE ESTAN ACERCANDO A LA
MITAD ESTE DE PUERTO RICO. LOS AGUACEROS MAS FUERTES FUERON
DETECTADOS SOBRE CULEBRA Y SOBRE LAS AGUAS CIRCUNDANTES ENTRE
CULEBRA Y FAJARDO. LLUVIAS FUERTES Y VIENTOS EN RAFAGA DE HASTA 40
MPH SON POSIBLES COMO PARTE DE LAS TORMENTAS MAS FUERTES. LAS
LLUVIAS FUERTES PODRIAN RESULTAR EN ALGUNAS INUNDACIONES LOCALIZADAS
EN AREAS DE POCO DRENAJE...ESPECIALMENTE EN AREAS URBANAS Y MAS
BAJAS.

LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTA TORMENTA Y PODRIAN
CAUSAR INUNDACIONES LOCALIZADAS. NO INTENTE CONDUCIR SU VEHICULO A
TRAVES DE CARRETERAS INUNDADAS.

RAYOS FRECUENTES ESTAN OCURRIENDO CON ESTA TROMENTA. LOS RAYOS
PUEDEN CAER A 10 MILLAS DE DISTANCIA DE UNA TRONADA. BUSQUE REFUGIO
SEGURO DENTRO DE UN EDIFICIO O VEHICULO.

ESTA TORMENTA PODRIA INTENSIFICARSE...ASEGURESE DE PRESTAR ATENCION
A LAS EMISORAS DE RADIO Y ESTACIONES DE TV LOCALES...PARA MAS
INFORMACION Y POSIBLES COMUNICADOS DEL SERVICIO NACIONAL DE
METEOROLOGIA.

CAM/ICP
Special weather statement, Sep 5, 3:55 PM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
455 PM AST MON SEP 5 2016

PRZ001>006-052215-
NORTH CENTRAL-NORTHEAST-SAN JUAN AND VICINITY-CENTRAL
INTERIOR-EASTERN INTERIOR-SOUTHEAST-
455 PM AST MON SEP 5 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LUQUILLO...CATANO...
AGUAS BUENAS...YABUCOA...MANATI...COMERIO...COROZAL...CIDRA...LAS
PIEDRAS...CEIBA...MAUNABO...CANOVANAS...CAYEY...GUAYAMA...VEGA
BAJA...TOA BAJA...PATILLAS...NARANJITO...HUMACAO...LOIZA...RIO
GRANDE...SAN LORENZO...SAN JUAN...TOA ALTA...DORADO...SALINAS...
GUAYNABO...GURABO...NAGUABO...CAGUAS...ARROYO...JUNCOS...TRUJILLO
ALTO...VEGA ALTA...BAYAMON...FAJARDO AND CAROLINA MUNICIPALITIES...

AT 451 PM AST...A CLUSTER OF STRONG THUNDERSTORMS HAVE MOVED INLAND
OVER AGUAS CLARAS...NEAR CEIBA AND THE SURROUNDING MUNICIPALITIES
AND CONTINUE TO QUICKLY MOVE WESTWARD.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE THUNDERSTORMS.

POSSIBLE LOCATIONS IMPACTED INCLUDE... SAN
JUAN...FAJARDO...GUAYAMA...ARROYO...CATANO...JUNCOS... VEGA
ALTA...PATILLAS...HUMACAO...CIDRA...NAGUABO...VEGA BAJA...
CAGUAS...TOA ALTA...GURABO...MAUNABO...LAS PIEDRAS...BAYAMON...
CANOVANAS AND GUAYNABO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING AND QUICK RISES IN THE WATER LEVELS OF THE
LOCAL RIVERS AND STREAMS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 1847 6614 1843 6611 1846 6612 1846 6601
      1845 6590 1837 6570 1838 6561 1835 6557
      1836 6560 1837 6562 1829 6564 1825 6558
      1816 6576 1801 6583 1793 6615 1825 6620
      1847 6645
TIME...MOT...LOC 2051Z 240DEG 0KT 1826 6570

RAM/CAM/ICP
Special weather statement, Sep 5, 4:18 PM CDT, 4 hours 38 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
455 PM AST LUNES 5 DE SEPTIEMBRE DE 2016

PRZ001>006-052215-
NORTE CENTRAL-NORESTE-SAN JUAN Y VECINDAD-CENTRAL INTERIOR-
ESTE INTERIOR-SURESTE-
455 PM AST LUNES 5 DE SEPTIEMBRE DE 2016

...UNA AREA DE FUERTES TRONADAS AFECTARA A LOS MUNICIPIOS DE
LUQUILLO... CATANO...AGUAS BUENAS...YABUCOA...MANATI...
COMERIO...COROZAL...CIDRA...LAS PIEDRAS...CEIBA...MAUNABO...
CANOVANAS... CAYEY...GUAYAMA...VEGA BAJA...TOA BAJA...PATILLAS...
NARANJITO...HUMACAO...LOIZA...RIO GRANDE...SAN LORENZO...SAN
JUAN...TOA ALTA...DORADO...SALINAS...GUAYNABO...GURABO...
NAGUABO...CAGUAS...ARRO YO...JUNCOS...TRUJILLO ALTO...VEGA
ALTA...BAYAMON...FAJARDO Y CAROLINA...

A LAS 4:51 PM AST...UN CONJUNTO DE TRONADAS FUERTES SE HA MOVIDO
SOBRE TIERRA CERCA DE AGUAS CLARAS...CERCA DE CEIBA Y LOS MUNICIPIOS
CIRCUNDANTES Y CONTINUARA MOVIENDOSE RAPIDAMENTE HACIA EL OESTE.

VIENTOS EN EXCESO DE 40 MPH SON POSIBLES CON ESTAS TRONADAS.

LOCALIDADES POSIBLEMENTE IMPACTADAS INCLUYEN... SAN
JUAN...FAJARDO...GUAYAMA...ARROYO...CATANO...JUNCOS... VEGA
ALTA...PATILLAS...HUMACAO...CIDRA...NAGUABO...VEGA BAJA...
CAGUAS...TOA ALTA...GURABO...MAUNABO...LAS PIEDRAS...BAYAMON...
CANOVANAS Y GUAYNABO.

LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTA TORMENTA Y PODRIAN
CAUSAR INUNDACIONES LOCALIZADAS. NO INTENTE CONDUCIR SU VEHICULO A
TRAVES DE CARRETERAS INUNDADAS.

RAM/CAM/ICP
Special weather statement, Sep 5, 5:11 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
611 PM AST MON SEP 5 2016

PRZ005-006-008-009-060000-
NORTH CENTRAL-NORTHWEST-CENTRAL INTERIOR-WESTERN INTERIOR-
611 PM AST MON SEP 5 2016

...A STRONG THUNDERSTORM WILL AFFECT QUEBRADILLAS...ADJUNTAS...SAN
SEBASTIAN...NORTHEASTERN YAUCO...FLORIDA...MANATI...COROZAL...
MARICAO...LARES...COAMO...MOROVIS...CIALES...VEGA BAJA...PENUELAS...
OROCOVIS...ARECIBO...LAS MARIAS...CAMUY...ISABELA...PONCE...
HATILLO...JAYUYA...BARCELONETA...JUANA DIAZ...UTUADO...VEGA ALTA...
BARRANQUITAS AND VILLALBA MUNICIPALITIES...

AT 605 PM AST...A CLUSTER OF SHOWERS WITH ISOLATED THUNDERSTORMS
IS MOVING ACROSS THE CENTRAL INTERIOR AND NORTHERN COASTLINE OF PR.
THIS ACTIVITY HAS BEEN PRODUCING GUSTY WINDS AND TORRENTIAL
RAINFALL. THEREFORE, WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH
THIS ACTIVITY.

LOCATIONS IMPACTED INCLUDE...
ARECIBO...COAMO...JAYUYA...ADJUNTAS...MOROVIS...LARES...FLORIDA...
BARCELONETA...VEGA BAJA...QUEBRADILLAS...OROCOVIS...VILLALBA...
MANATI...UTUADO...CIALES...CAMUY...AND HATILLO.

FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 1847 6647 1849 6641 1848 6635 1808 6633
      1810 6653 1815 6652 1815 6655 1817 6659
      1815 6663 1815 6667 1813 6668 1813 6672
      1812 6673 1819 6690 1837 6690 1838 6695
      1849 6697 1850 6680 1847 6674 1850 6663
TIME...MOT...LOC 2204Z 000DEG 0KT 1828 6638

CAM
Special weather statement, Sep 5, 5:28 PM CDT, 3 hours 28 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
611 PM AST LUNES 5 DE SEPTIEMBRE DE 2016

PRZ005-006-008-009-060000-
NORTE CENTRAL-NOROESTE-CENTRAL INTERIOR-OESTE INTERIOR-
611 PM AST LUNES 5 DE SEPTIEMBRE DE 2016

...UNA AREA DE TRONADAS FUERTES AFECTARA A LOS MUNICIPIOS DE
QUEBRADILLAS...ADJUNTAS...SAN SEBASTIAN...NORTHEASTERN
YAUCO...FLORIDA...MANATI...COROZAL...MARICAO...LARES...
COAMO...MOROVIS...CIALES...VEGA BAJA...PENUELAS...
OROCOVIS...ARECIBO...LAS MARIAS...CAMUY...ISABELA...PONCE...
HATILLO...JAYUYA...BARCELONETA...JUANA DIAZ...UTUADO...VEGA ALTA...
BARRANQUITAS Y VILLALBA...

A LAS 6:05 PM AST...UN CONJUNTO DE TRONADAS FUERTES CON TRONADAS
AISLADAS SE MUEVE A TRAVES DEL INTERIOR CENTRAL Y LA COSTA NORTE DE
PUERTO RICO. ESTA ACTIVIDAD HA ESTADO PRODUCIENDO VIENTOS EN RAFAGA
Y LLUVIAS TORRENCIALES. POR LO TANTO, VIENTOS EN EXCESO DE 40 MPH
SON POSIBLES COMO PARTE DE ESTA ACTIVIDAD.

LOCALIDADES POSIBLEMENTE IMPACTADAS INCLUYEN...
ARECIBO...COAMO...JAYUYA...ADJUNTAS...MOROVIS...LARES...FLORIDA...
BARCELONETA...VEGA BAJA...QUEBRADILLAS...OROCOVIS...VILLALBA...
MANATI...UTUADO...CIALES...CAMUY...Y HATILLO.

LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTA TORMENTA Y PODRIAN
CAUSAR INUNDACIONES LOCALIZADAS. NO INTENTE CONDUCIR SU VEHICULO A
TRAVES DE CARRETERAS INUNDADAS.

RAYOS FRECUENTES ESTAN OCURRIENDO CON ESTA TROMENTA. LOS RAYOS
PUEDEN CAER A 10 MILLAS DE DISTANCIA DE UNA TRONADA. BUSQUE REFUGIO
SEGURO DENTRO DE UN EDIFICIO O VEHICULO.

ESTA TORMENTA PODRIA INTENSIFICARSE...ASEGURESE DE PRESTAR ATENCION
A LAS EMISORAS DE RADIO Y ESTACIONES DE TV LOCALES...PARA MAS
INFORMACION Y POSIBLES COMUNICADOS DEL SERVICIO NACIONAL DE
METEOROLOGIA.

CAM/ICP

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 7:00 PM CDTAreal Flood AdvisoryJSJ105 min
Sep 5, 7:01 PM CDTAreal Flood AdvisoryJSJ4 hr
Sep 5, 8:35 PM CDTSmall Craft AdvisoryJSJ4 hr
Sep 6, 1:25 PM CDTSpecial Weather StatementJSJ65 min
Sep 6, 2:02 PM CDTAreal Flood AdvisoryJSJ3 hr
Sep 6, 2:41 PM CDTSpecial Weather StatementJSJ79 min

Nearby

Rip Current Statements in U.S. Virgin Islands, 2016Rip Current Statements in Puerto Rico, 2016Every rip current statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.